# SDR IPXA2017070719043

- Difficulty date: March 21, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,106 hours, 13,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER SKIN HAS CORROSION AT STRINGER 15.  REPAIRED THE SKIN IAW EA 011-5730-01-A6876, REV I/R, AND EO MD11-5730-64823-A.
